# SDR YENA2024091301267

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 2,967 hours, 450 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#1524, LAX-JFK. (ETOPS) 'DURING WKLY CHK FOUND BLUE PUMP OVRD NOT WORKING; REMOVED AND REPLACED RELAY 2711G5 IAW ASM 29-12-01 OPS CHECK GOOD BLUE PUMP OVRD WORKS AS REQUIRED.'
